Differential and Integral Equations

On the Bernoulli free-boundary problem

Alfred Wagner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 14, Number 1 (2001), 51-58.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35R35: Free boundary problems
Secondary: 35Q35: PDEs in connection with fluid mechanics 35R05: Partial differential equations with discontinuous coefficients or data 76B07: Free-surface potential flows


Wagner, Alfred. On the Bernoulli free-boundary problem. Differential Integral Equations 14 (2001), no. 1, 51--58. https://projecteuclid.org/euclid.die/1356123374

Export citation